# SDR FDEA202101140103

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757-28A
- Aircraft serial: 29113
- Aircraft time: 36,023 hours, 21,939 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285N001140
- Part serial: D02670
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 2000' ON APPROACH SELECTED FLAPS 25, GOT FLAP DISAG EICAS DISCONTINUED APPROACH WITH FLAPS INDICATING STOPPED AT APPROXIMATELY 22 DEG.  DECLARED EMERGENCY AND COMPLIED WITH QRH.  AFTER LANDING EICAS CLEARED.  BITE OF FSEU NR 1 SHOWED FLAP DISAGREE CODE 305, REF FIM 27-51-00 FIG 104.  NO AFT FLAP TRANSMISSION OVERLOAD INDICATORS WERE TRIPPED.  FOUND ALL FLAP BALLSCREW/GIMBALS AND GEARBOXES SERVICED, LUBRICATED AND IN GOOD CONDITION, REF FIM 27-51-808.  A/C RECENTLY HAD 'C' CHECK AT VQQ.  CHECKED JACKSCREWS FOR CHIPPING OR CHROME PEELING, NONE FOUND.  RAN FLAPS/SLATS THROUGH SEVERAL CYCLES WITH AC PUMP AND ENGINE HYDRAULIC POWER, MOVEMENT WAS FLUID ON COCKPIT INDICATOR AND SMOOTH AT FLAP, REF AMM 27-51-00-5.  NO RECENT HISTORY THIS A/C.  AFTER TROUBLESHOOTING FOUND NO FAULTS. OPERATIONS CHECKED NORMAL.  R & R NR 1 FSEU AS PRECAUTIONARY, PER M/M 27-51-01-2.
